Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cyclotomic invariants for primes to one million
HTML articles powered by AMS MathViewer

by R. Ernvall and T. Metsänkylä PDF
Math. Comp. 59 (1992), 249-250 Request permission

Abstract:

Our recent computation of cyclotomic invariants for primes between 125000 and 150000 was extended to one million. No new phenomena appear.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 59 (1992), 249-250
  • MSC: Primary 11Y40; Secondary 11R18, 11R29
  • DOI: https://doi.org/10.1090/S0025-5718-1992-1134727-7
  • MathSciNet review: 1134727